Photo of Dr Ehsan Azmoodeh

Dr Ehsan Azmoodeh

Senior Lecturer in Actuarial and Financial Mathematics Mathematical Sciences

    Publications

    2021

    Optimal Variance--Gamma approximation on the second Wiener chaos (Journal article)

    Azmoodeh, E., Eichelsbacher, P., & Thäle, C. (n.d.). Optimal Variance--Gamma approximation on the second Wiener chaos. Retrieved from http://arxiv.org/abs/2106.16018v1

    Malliavin-Stein Method: a Survey of Recent Developments (Journal article)

    Azmoodeh, E., Peccati, G., & Yang, X. (n.d.). Malliavin-Stein Method: a Survey of Recent Developments. Retrieved from http://arxiv.org/abs/1809.01912v2

    Editorial: Long-Memory Models in Mathematical Finance (Journal article)

    Sottinen, T., Alòs, E., Azmoodeh, E., & Di Nunno, G. (n.d.). Editorial: Long-Memory Models in Mathematical Finance. Frontiers in Applied Mathematics and Statistics, 7. doi:10.3389/fams.2021.705429

    DOI: 10.3389/fams.2021.705429

    How Does Tempering Affect the Local and Global Properties of Fractional Brownian Motion? (Journal article)

    Azmoodeh, E., Mishura, Y., & Sabzikar, F. (2021). How Does Tempering Affect the Local and Global Properties of Fractional Brownian Motion?. JOURNAL OF THEORETICAL PROBABILITY. doi:10.1007/s10959-020-01068-z

    DOI: 10.1007/s10959-020-01068-z

    Integration-by-parts characterizations of Gaussian processes (Journal article)

    Azmoodeh, E., Sottinen, T., Tudor, C. A., & Viitasaari, L. (2021). Integration-by-parts characterizations of Gaussian processes. COLLECTANEA MATHEMATICA, 72(1), 25-41. doi:10.1007/s13348-019-00278-x

    DOI: 10.1007/s13348-019-00278-x

    2020

    Stein characterizations for linear combinations of gamma random variables (Journal article)

    Arras, B., Azmoodeh, E., Poly, G., & Swan, Y. (2020). Stein characterizations for linear combinations of gamma random variables. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, 34(2), 394-413. doi:10.1214/18-BJPS420

    DOI: 10.1214/18-BJPS420

    Multi-Dimensional Normal Approximation of Heavy-Tailed Moving Averages (Journal article)

    Azmoodeh, E., Ljungdahl, M. M., & Thäle, C. (n.d.). Multi-Dimensional Normal Approximation of Heavy-Tailed Moving Averages. Retrieved from http://arxiv.org/abs/2002.11335v2

    Optimal Gamma Approximation on Wiener Space (Journal article)

    Azmoodeh, E., Eichelsbacher, P., & Knichel, L. (2020). Optimal Gamma Approximation on Wiener Space. Alea (Rio de Janeiro): Latin American journal of probability and mathematical statistics, 17, 101-132. doi:10.30757/ALEA.v17-05

    DOI: 10.30757/ALEA.v17-05

    2019

    On algebraic Stein operators for Gaussian polynomials (Journal article)

    Azmoodeh, E., Gasbarra, D., & Gaunt, R. E. (n.d.). On algebraic Stein operators for Gaussian polynomials. Retrieved from http://arxiv.org/abs/1912.04605v2

    On a new Sheffer class of polynomials related to normal product distribution (Journal article)

    Azmoodeh, E., & Gasbarra, D. (n.d.). On a new Sheffer class of polynomials related to normal product distribution. Retrieved from http://arxiv.org/abs/1802.06671v1

    A bound on the Wasserstein-2 distance between linear combinations of independent random variables (Journal article)

    Arras, B., Azmoodeh, E., Poly, G., & Swan, Y. (2019). A bound on the Wasserstein-2 distance between linear combinations of independent random variables. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 129(7), 2341-2375. doi:10.1016/j.spa.2018.07.009

    DOI: 10.1016/j.spa.2018.07.009

    Almost sure limit theorems on Wiener chaos: the non-central case (Journal article)

    Azmoodeh, E., & Nourdin, I. (2019). Almost sure limit theorems on Wiener chaos: the non-central case. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 24. doi:10.1214/19-ECP212

    DOI: 10.1214/19-ECP212

    2018

    On the Rate of Convergence to a Gamma Distribution on Wiener Space (Journal article)

    Azmoodeh, E., Eichelsbacher, P., & Knichel, L. (n.d.). On the Rate of Convergence to a Gamma Distribution on Wiener Space. Retrieved from http://arxiv.org/abs/1806.03878v2

    2017

    New moments criteria for convergence towards normal product/tetilla laws (Journal article)

    Azmoodeh, E., & Gasbarra, D. (n.d.). New moments criteria for convergence towards normal product/tetilla laws. Retrieved from http://arxiv.org/abs/1708.07681v2

    2016

    GENERALIZATION OF THE NUALART-PECCATI CRITERION (Journal article)

    Azmoodeh, E., Malicet, D., Mijoule, G., & Poly, G. (2016). GENERALIZATION OF THE NUALART-PECCATI CRITERION. ANNALS OF PROBABILITY, 44(2), 924-954. doi:10.1214/14-AOP992

    DOI: 10.1214/14-AOP992

    Stein's method on the second Wiener chaos : 2-Wasserstein distance (Journal article)

    Arras, B., Azmoodeh, E., Poly, G., & Swan, Y. (n.d.). Stein's method on the second Wiener chaos : 2-Wasserstein distance. Retrieved from http://arxiv.org/abs/1601.03301v1

    The law of iterated logarithm for subordinated Gaussian sequences: uniform Wasserstein bounds (Journal article)

    Azmoodeh, E., Peccati, G., & Poly, G. (2016). The law of iterated logarithm for subordinated Gaussian sequences: uniform Wasserstein bounds. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, 13(2), 659-686. Retrieved from http://gateway.webofknowledge.com/

    2015

    Parameter estimation based on discrete observations of fractional Ornstein-Uhlenbeck process of the second kind (Journal article)

    Azmoodeh, E., & Viitasaari, L. (2015). Parameter estimation based on discrete observations of fractional Ornstein-Uhlenbeck process of the second kind. Statistical Inference for Stochastic Processes, 18, 205-277. doi:10.1007/s11203-014-9111-8

    DOI: 10.1007/s11203-014-9111-8

    Asymptotic normality of randomized periodogram for estimating quadratic variation in mixed Brownian--fractional Brownian model (Journal article)

    Azmoodeh, E., Sottinen, T., & Viitasaari, L. (n.d.). Asymptotic normality of randomized periodogram for estimating quadratic variation in mixed Brownian--fractional Brownian model. Modern Stochastics: Theory and Applications 2015, Vol. 2, No. 1, 29-49. doi:10.15559/15-VMSTA24

    DOI: 10.15559/15-VMSTA24

    Optimal Berry-Esseen bounds on the Poisson space (Journal article)

    Azmoodeh, E., & Peccati, G. (n.d.). Optimal Berry-Esseen bounds on the Poisson space. Retrieved from http://arxiv.org/abs/1505.02578v2

    Rate of Convergence for Discretization of Integrals with Respect to Fractional Brownian Motion (Journal article)

    Azmoodeh, E., & Viitasaari, L. (2015). Rate of Convergence for Discretization of Integrals with Respect to Fractional Brownian Motion. JOURNAL OF THEORETICAL PROBABILITY, 28(1), 396-422. doi:10.1007/s10959-013-0495-y

    DOI: 10.1007/s10959-013-0495-y

    Drift parameter estimation for fractional Ornstein-Uhlenbeck process of the second kind (Journal article)

    Azmoodeh, E., & Morlanes, J. I. (2015). Drift parameter estimation for fractional Ornstein-Uhlenbeck process of the second kind. STATISTICS, 49(1), 1-18. doi:10.1080/02331888.2013.863888

    DOI: 10.1080/02331888.2013.863888

    Convergence Towards Linear Combinations of Chi-Squared Random Variables: A Malliavin-Based Approach (Journal article)

    Azmoodeh, E., Peccati, G., & Poly, G. (2015). Convergence Towards Linear Combinations of Chi-Squared Random Variables: A Malliavin-Based Approach. IN MEMORIAM MARC YOR - SEMINAIRE DE PROBABILITES XLVII, 2137, 339-367. doi:10.1007/978-3-319-18585-9_16

    DOI: 10.1007/978-3-319-18585-9_16

    2014

    A general approach to small deviation via concentration of measures (Journal article)

    Azmoodeh, E., & Viitasaari, L. (n.d.). A general approach to small deviation via concentration of measures. Retrieved from http://arxiv.org/abs/1407.3553v3

    Fourth Moment Theorems for Markov diffusion generators (Journal article)

    Azmoodeh, E., Campese, S., & Poly, G. (2014). Fourth Moment Theorems for Markov diffusion generators. JOURNAL OF FUNCTIONAL ANALYSIS, 266(4), 2341-2359. doi:10.1016/j.jfa.2013.10.014

    DOI: 10.1016/j.jfa.2013.10.014

    Necessary and sufficient conditions for Holder continuity of Gaussian processes (Journal article)

    Azmoodeh, E., Sottinen, T., Viitasaari, L., & Yazigi, A. (2014). Necessary and sufficient conditions for Holder continuity of Gaussian processes. STATISTICS & PROBABILITY LETTERS, 94, 230-235. doi:10.1016/j.spl.2014.07.030

    DOI: 10.1016/j.spl.2014.07.030

    2013

    Spectral characterization of the quadratic variation of mixed Brownian fractional Brownian motion (Journal article)

    Azmoodeh, E., & Valkeila, E. (n.d.). Spectral characterization of the quadratic variation of mixed Brownian fractional Brownian motion. Retrieved from http://arxiv.org/abs/1005.4349v2

    2010

    When does fractional Brownian motion not behave as a continuous function with bounded variation? (Journal article)

    Azmoodeh, E., Tikanmaki, H., & Valkeila, E. (2010). When does fractional Brownian motion not behave as a continuous function with bounded variation?. STATISTICS & PROBABILITY LETTERS, 80(19-20), 1543-1550. doi:10.1016/j.spl.2010.06.008

    DOI: 10.1016/j.spl.2010.06.008

    On the fractional Black-Scholes market with transaction costs (Journal article)

    Azmoodeh, E. (n.d.). On the fractional Black-Scholes market with transaction costs. Retrieved from http://arxiv.org/abs/1005.0211v1